MAUDE Adverse Event Report: BECTON, DICKINSON & CO., (BD) BD VACUTAINER® ULTRATOUCH¿ PUSH BUTTON; INTRAVASCULAR ADMINISTRATION SET

BECTON, DICKINSON & CO., (BD) BD VACUTAINER® ULTRATOUCH¿ PUSH BUTTON; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 367391
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1.Initial reporter facility name: (b)(6).D.2b medical device type: one additional code applies; jka investigation summary: bd received three photos for investigation.The customer photos show blood leakage in the holder of a device and on the caps/stoppers of the tubes.Additionally, (b)(4) retained samples were subjected to functional tests using 10 tubes per needle to assess the functionality of the device.Two of the samples failed testing due to sleeve leakage observed from poor sleeve recovery.Furthermore, the (b)(4) retained samples underwent additional functional tests.All samples passed these tests as they were able to be activated properly with no evidence of defects or leakage observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: sleeve leakage and sleeve side piercing.Corrective and preventive action has been opened to address the issue.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
 
Event or Problem Description
It was reported while using bd vacutainer® ultratouch¿ push button blood collection set, the customer noticed the non-patient sleeve was punctured and leaked blood in two (2) devices.No patient or user impact reported.

Brand Name
BD VACUTAINER® ULTRATOUCH¿ PUSH BUTTON
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer (Section G)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key21730058
Report Number1024879-2025-00397
Device Sequence Number4197021
Product Code FPA
UDI-Device Identifier30382903673910
UDI-Public(01)30382903673910(11)241015(17)260930(10)4289781
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K212724
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2026
Device Catalogue Number367391
Device Lot Number4289781
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Initial Report FDA Received Date03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown